# SDR NSVA20070099

- Difficulty date: April 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 21,825 hours, 31,120 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT OUTSIDE HANDLES OPEN.  INSPECTED DOORS, BOTH DOORS STILL LATCHED WITH HANDLES PUSHED IN TOO FAR.  RESECURED LATCHES ON BOTH DOORS.  REF BMM 52-20-00-201, RETURNED TO SERVICE.
